Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

16 BITS OF ANAPHYLAXIS BY DANIEL CABRERA

Buscar en contenido

Contenido:

viernes, 12 de enero de 2018

PPIs in UGIB

Logo
emDocs - January 5, 2018 - By Salim Rezaie
Originally published at R.E.B.E.L. EM on February 23, 2017. Reposted with permission.
"Upper gastrointestinal bleeding remains a common reason for emergency department visits and is a major cause of morbidity, mortality, and medical care costs. Often when these patients arrive, the classic IV-O2-Monitor is initiated and hemodynamic stability is assessed. One of the next steps often performed includes the initiation of proton pump inhibitors (PPIs).
The ultimate question however is does initiation of PPIs reduce clinically relevant outcomes (i.e. mortality, rebleeding, need for surgical intervention) in upper gastrointestinal bleeds (UGIB)?"